Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Experiencing pain in rib and tingling sensation on legs and feet. East way to get cure?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 266 Questions
have pain in right ribs in a located area...This is worse when carrying groceries for example...Also experiencing slight tinglingling in legs feet and most of my body
Posted Fri, 17 May 2013 in General Health
Answered by Dr. Rishma Lakhani 54 minutes later

Would like to know whether you experienced such a pain for the first time or you had similar experience earlier also?
Secondly do you have diabetes?

The pain in the ribs most probably would be due to muscle pull or muscle spasm, as you have pain specially when you are carrying the groceries.

This would be relieved by muscle relaxants, you can try out with the common muscle relaxant and it would help you. Avoid lifting heavy weight till the pain subsides.

Regarding the tingling in the feet, I would advice you to get your sugars tested once and also get vitamin B-12 levels done.

Lets see what the reports are.

Till then you can start with multivitamins specially B-complex which might reduce the tingling sensation.

Don't worry, take care

Dr. Rishma Lakhani
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor